# SDR CALA2017080802535

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 51,561 hours, 22,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD FWD L MESSAGE SHOWN ON FA CIDS PANEL.  TROUBLESHOT IAW TSM 33-51-00-810-808A.  COMPLETED STEPS 2 A TO G,  ALL WIRING CHECKED GOOD. CHECKED RESISTANCE IN LT SLIDE LIGHTS FOUND 10.9 OHMS RESISTANCE, RT SLIDE LIGHTS 296 OMS RESISTANCE. L1 AND R1 DOOR SLIDES RELACED
